# SDR HEEA095227

- Difficulty date: May 5, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- Aircraft time: 18,807 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 872203
- Part serial: NA
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIRCRAFT WAS INBOUND FROM MALONGO WHEN THE NR 2 ENGINE FIRE LIGHT CAME ON.  PULLED TEE HANDLE AND FIRE BOTTLE FIRED, BUT LIGHT STAYED ON.  FIRED THE RESERVE BOTTLE AND THE LIGHT WENT OUT.
